MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC TWIIST AUTOMATED INSULIN DELIVERY SYSTEM; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC TWIIST AUTOMATED INSULIN DELIVERY SYSTEM; INFUSION PUMP
Model Number DKPI-11073-001
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Hyperglycemia (1905); Nausea (1970)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The current version of the twiist automated insulin delivery system user guide provides information about the potential causes of hyperglycemia and how to prevent it.Users are also instructed to have a backup insulin therapy available at all times.The user remains ongoing on their twiist pump.No components or additional information relevant to the reported event have been made available to millyard advanced medical products, llc, for further investigation.
 
Event or Problem Description
An initial event notification was received by sequel med tech, llc, on (b)(6) 2026 and forwarded to millyard advanced medical products, llc on 08-may-2026.The user reported a hyperglycemic event with a glucose value of 401mg/dl on (b)(6) 2026.The user reported that the twiist cassette tubing appeared to have broken off near the leur lock connector while they were at work and they had not noticed that insulin was not being delivered.The user changed out the twiist cassette and infusion set tubing.The user further started that they would turn loop off, administer a manual insulin bolus of 8 units, and continue to monitor their glucose values.The user experienced nausea but confirmed they did not require emergency medical services.The user remains ongoing on their twiist pump.

Brand Name
TWIIST AUTOMATED INSULIN DELIVERY SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
meagan armstrong
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key25416711
Report Number3016798778-2026-00175
Device Sequence Number9613776
Product Code QFG
UDI-Device Identifier00850017421431
UDI-Public(01)00850017421431
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K250930
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11073-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite